# SDR SWAA2016090855598

- Difficulty date: August 28, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 42,709 hours, 24,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A9194
- Condition: Cracked
- Location: Bs 188-203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE COMPARTMENT CHANNEL CRACKED BETWEEN BS 188 TO 203, RBL 3.   R & R THE CHANNEL IAW SRM AND DWG.
